# SDR ALGA2012011611712

- Difficulty date: January 16, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N537AL
- Make and model: Bell 407
- Aircraft serial: 53230
- Aircraft time: 10,430 hours
- Engine: Allsn 250C47B
- System (JASC): 6710 · Main Rotor Control
- Part: Tube
- Part number: 406010413139
- Part serial: VA101488
- Condition: Corroded
- Location: Zone 200
- Part time: 4,978 hours
- Component: M/R P/C Link, Bell
- Component part number: 406010413137
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUBE HAS CORROSION BEYOND REPAIRABLE LIMITS.
